About some stratigraphic control problems

Gérard Gagneux; Guy Vallet

ESAIM: Control, Optimisation and Calculus of Variations (2010)

  • Volume: 8, page 715-739
  • ISSN: 1292-8119

Abstract

top
New stratigraphic modellings, developed by the Institut Français du Pétrole, lead to mathematical questions difficult to answer. Such models describe erosion-sedimentation processes and take into account a limited weathering via non standard unilateral problems. Various theoretical results and research procedures are presented for solving the monolithologic column case.

How to cite

top

Gagneux, Gérard, and Vallet, Guy. "Sur des problèmes d'asservissements stratigraphiques." ESAIM: Control, Optimisation and Calculus of Variations 8 (2010): 715-739. <http://eudml.org/doc/90668>.

@article{Gagneux2010,
abstract = { On expose les difficultés d'ordre mathématique que posent des modèles récents de sédimentation-érosion de bassins élaborés par l'Institut Français du Pétrole et fondés sur la prise en compte de diverses contraintes d'unilatéralité. On présente quelques résultats partiels théoriques et des directions de recherche pour la résolution d'un problème inverse posé par l'étude stratigraphique d'une colonne monolithologique. },
author = {Gagneux, Gérard, Vallet, Guy},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
keywords = {Stratigraphic modelling; variational inequalities; inverse problem; limited weathering.; erosion-sedimentation process; limited weathering},
language = {fre},
month = {3},
pages = {715-739},
publisher = {EDP Sciences},
title = {Sur des problèmes d'asservissements stratigraphiques},
url = {http://eudml.org/doc/90668},
volume = {8},
year = {2010},
}

TY - JOUR
AU - Gagneux, Gérard
AU - Vallet, Guy
TI - Sur des problèmes d'asservissements stratigraphiques
JO - ESAIM: Control, Optimisation and Calculus of Variations
DA - 2010/3//
PB - EDP Sciences
VL - 8
SP - 715
EP - 739
AB - On expose les difficultés d'ordre mathématique que posent des modèles récents de sédimentation-érosion de bassins élaborés par l'Institut Français du Pétrole et fondés sur la prise en compte de diverses contraintes d'unilatéralité. On présente quelques résultats partiels théoriques et des directions de recherche pour la résolution d'un problème inverse posé par l'étude stratigraphique d'une colonne monolithologique.
LA - fre
KW - Stratigraphic modelling; variational inequalities; inverse problem; limited weathering.; erosion-sedimentation process; limited weathering
UR - http://eudml.org/doc/90668
ER -

References

top
  1. S.N. Antontsev et G. Gagneux, Quelques remarques sur la recherche de la solution maximale d'un problème inverse en géologie, Publications du Laboratoire de Mathématiques Appliquées, ERS-CNRS 2055. Université de Pau, Analyse non linéaire, 2000/17 (2000).  
  2. H. Brézis, Problèmes unilatéraux. J. Math. Pures Appl.IX (1972) 1-168.  Zbl0237.35001
  3. G. Duvaut et J.-L. Lions, Les inéquations en Mécanique et en Physique. Dunod, Paris (1972).  Zbl0298.73001
  4. R. Eymard, T. Gallouët, D. Granjeon, R. Masson et Q.H. Tran, Multi-lithology stratigraphic model under maximum erosion rate constraint. Int. J. Num. Methods Engrg. (soumis).  Zbl1098.76618
  5. D. Granjean, Q. Huy Tran, R. Masson et R. Glowinski, Modèle de sédimentation de bassins (en préparation) et Modèle stratigraphique multilithologique sous contrainte de taux d'érosion maximum. Document interne de l'Institut Français du Pétrole (2001).  
  6. K. Ito et K. Kunisch, On the injectivity and linearization of the coefficient-to-solution mapping for elliptic boundary value problem. J. Math. Anal. Appl. 180 (1994) 1040-1066.  Zbl0817.35021
  7. J.-L. Lions, Remarks on evolution inequalities. J. Math. Soc. Japan18 (1966) 331-342.  Zbl0173.12901
  8. J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod, Paris (1969).  Zbl0189.40603
  9. J.-L. Lions et E. Magenes, Problèmes aux limites non homogènes et applications, Vols. I, II & III. Dunod, Paris (1968).  Zbl0165.10801
  10. J.-L. Lions et G. Stampacchia, Variational inequalities. Comm. Pure Appl. Math.20 (1967) 493-519.  Zbl0152.34601
  11. J.-L. Lions et W. Strauss, Some nonlinear evolution equations. Bull. Soc. Math. France93 (1965) 43-96.  Zbl0132.10501
  12. S. Perez, Identification et homogénéisation de paramètres dans des équations aux dérivées partielles. Thèse de l'Université de Pau (1999).  
  13. G.R. Richter, An inverse problem for the steady state diffusion equation. SIAM J. Appl. Math.41 (1981) 210-221.  Zbl0501.35075
  14. L. Schwartz, Théorie des distributions. Hermann, Paris (1966).  

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.